Some stability conditions for scalar volterra difference equations

Leonid Berezansky, Małgorzata Migda, Ewa Schmeidel

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

New explicit stability results are obtained for the following scalar linear difference equation (equation presented) and for some nonlinear Volterra difference equations.

Original languageEnglish
Pages (from-to)459-470
Number of pages12
JournalOpuscula Mathematica
Volume36
Issue number4
DOIs
StatePublished - 1 Jan 2016

Keywords

  • Boundedness of solutions
  • Exponential and asymptotic stability
  • Linear and nonlinear Volterra difference equations

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Some stability conditions for scalar volterra difference equations'. Together they form a unique fingerprint.

Cite this